# SDR FDEA202201080023

- Difficulty date: January 8, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 69,050 hours, 24,553 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: ARC05511
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

LEFT WING TIP FIXED T/E DAMAGED      FACT 17JAN22 08:23   MEM                                                                 INSTALLED NEW UPPER SKIN PANEL ARC0551-1 ON L/H                                   WING O/B ISLAND. REINSTALLED LOWER ACCESS PANELS                                  561FB AND 561KB. REF SRM 51-31-01 VOL 2 AND DAC DWG                               ARC0518.
